Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Michiel Hazewinkel
Title: Formal groups and applications
Additional book information: Pure and Applied Mathematics Series, Academic Press, New York, 1978, xxiv + 574 pp., $52.50.

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Formal lie groups, Ann. of Math. (2) 47 (1946), 192-201. MR 15397
  • 2. M. Lazard, Sur les groupes de Lie formels à un paramètre, Bull. Soc. Math. France 83 (1955), 251-274. MR 73925
  • 3. M. Lazard, Groupes analytiques p-adiques, Inst. Hautes Études Sci. Publ. Math. 26 (1965), 389-603. MR 209286
  • 4. J. Lubin and J. Tate, Formal complex multiplication in local fields, Ann. of Math. (2) 81 (1965), 380-387. MR 172878
  • 5. D. Quillen, On the formal group laws of unoriented and complex cobordism theory, Bull. Amer. Math. Soc. 75 (1969), 1293-1298. MR 253350
  • 6. Journées de Géométrie Algébrique de Rennes. Vol. I, Astérisque, vol. 63, Société Mathématique de France, Paris, 1979 (French). Groupes formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive; Held in Rennes, July 3–7, 1978. MR 563456

Review Information:

Reviewer: William C. Waterhouse
Journal: Bull. Amer. Math. Soc. 6 (1982), 109-113
DOI: https://doi.org/10.1090/S0273-0979-1982-14980-1
American Mathematical Society